# SDR HNAA2021072700339

- Difficulty date: July 24, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 47,987 hours, 44,165 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 65 S16-17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E867937 - SHEAR CLIP AT FR 65 BTW STR 16L-17L CORRODED. ... PERFORMED PERMANENT REPAIR OF FR 65 SHEAR CLIP BTW STR 16-17L IAW EMB 145 SRM 53-31-04 ITEM 4 AND EO1-53-21-0168.
